# SDR DXTA2025011401940

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N746QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20709
- Aircraft time: 7,565 hours, 4,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Piston
- Part number: 1005210250019
- Part serial: 1148
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: DOOR OPENS WITH EXCESSIVE SPEED AND WITHOUT COUNTERBALANCE.  OIL AROUND DOOR AREA LIKELY FROM PISTON/SHOCK LEAKING. NO DAMAGE NOTED AROUND DOOR CORRECTIVE ACTION: REPLACED FORWARD TELESCOPING ROD. OPS CHECK GOOD. IAW CL350 AMM 52-11-41
